# SDR AALA991891

- Difficulty date: December 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N279AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49295
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 1338
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION AROUND SEVERAL FASTENERS ON FORWARD SIDE OF STATION 1338 PRESSURE BULKHEAD RIGHT SIDE ABOVE VAULT DOOR JAMB, JUST BELOW RIGHT A/C DUCT.  REMOVED DAMAGE BY BLENDING.  INSTALLED DOUBLER PER ESO 80559, DATED 12-10-99.  (M)
